# SDR ASOA200900168

- Difficulty date: February 5, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 11,819 hours, 7,863 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS280 BULKHEAD LOWER WEB HAS SURFACE CORROSION.
